| Model Number |
2067L |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
08/10/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product analysis: analysis found that the radiofrequency head had an out of specification printed circuit board (pcb) assembly.When the head was connected to the programmer, it would cause a programmer shutdown.The unit also failed testing and was unable to interrogate.The head has been scrapped and replaced.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
The radiofrequency (rf) head that was returned after being dropped subsequently tested out of specification during manufacturer's analysis.There was no patient involvement.